# SDR SWAA2023030211575

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,418 hours, 26,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED L1 SLIDE EMERGENCY LIGHT PER AMM 33-51-04.
